# SDR CALA2017032400686

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 103,102 hours, 16,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT AT FWD LOWER POSITION REMAINS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ANY POSITION . PERFORMED T/S IAW WDM 33-51-14. FAULTY BATTERY PACK M1556 CONFIRMED. R & R THE BATTERY PACK IAW AMM 33-51-07. OPS OK.
